# SDR DALA2019112296835

- Difficulty date: November 15, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 133,072 hours, 18,838 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1556
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 LOWER FUSELAGE SKIN HAS AREA OF CORROSION AT BS 1556 BETWEEN STRINGERS 24L AND 25L. FOUND OUT OF LIMITS. REPLACED SHEAR TIE (LP 1365434)
